Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Nonlinear networks. III


Author: R. J. Duffin
Journal: Bull. Amer. Math. Soc. 55 (1949), 119-129
DOI: https://doi.org/10.1090/S0002-9904-1949-09185-1
Part I: Bull. Amer. Math. Soc., Volume 52, Number 10 (1946), 833--838
Part IIa: Bull. Amer. Math. Soc., Volume 53, Number 10 (1947), 963--971
Part IIb: Bull. Amer. Math. Soc., Volume 54, Number 2 (1948), 119--127
MathSciNet review: 0029035
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09185-1